# SDR TSAA9553198

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, BS 727 COMPRESSION CHORD CRACKED APPROXIMATELY 1.5 INCHES AT LBL 25.  REPAIRED PER ECO 1528R2, PART III.  AIRCRAFT RETURNED TO SERVICE.  (M)
